Write a review

Juvederm for Thin Upper Lip

Had less than one vial of Juvederm injected into...

Had less than one vial of Juvederm injected into my very thin upper lip 3 days ago to get a very low-key, natural looking lip plump. The day after the procedure was scary, as my lip swelled up to Daffy Duck size and I have a small dark bruise on the inner lip. The swelling has gone down everyday since then, but I can really 'feel' two lumps of Juvederm in my lips.

My lips look good now, but it just feels very strange and I'm very aware of the injections.
I also have two large bumps on the inside of my lip where the Juvederm was injected- i hope these will go away soon.

Does this odd feeling of 'bumps' inside my lip subside or do you just get used to it?

2 Comments

yes, the swelling and lumpy feeling go away, give it some more time*
  • Reply
ihad the same thing done 3 days ago and i'm hoping my swelling goes down soon because i have the same duck look!I'm glad to know your swelling went down and i've read online to massage the area where the lumps are to make it dissipate some..so i would try that first and then you can always get them injected to dissolve the juviderm with a natural acid the doctors have.
  • Reply
Was this review helpful? 1 other found this helpful